# SDR SWIA201230286

- Difficulty date: April 1, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 9,420 hours, 5,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  LEFT FS 274.00 FLOORBEAM CRACKED.  REPAIRED CRACK AT LEFT FS 274.00 FLOORBEAM.
